# SDR A6WA201312104046

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 32,896 hours, 30,477 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

3847 WITH PACKS ON THERE IS A STRONG FUEL SMELL IN THE AIRPLANE WITH APU ON.  FOUND FUEL LEAK BY FUEL CONTROL.  R, OPERATIONS & LEAK CHECKED GOOD AT THIS TIME NO FUEL SMELL NOTED IN CABIN.
